
Exam Prep Rise· Staffel 40· Folge 71
NCLEX-RN Complete Prep Course — Lesson 71: Psychotropic Medications: Antidepressants, Lithium, Antipsychotics, Anxiolytics, and Their Emergencies
Mittwoch, 28. Oktober 2026 · 9 min
Kapitelklicken springt direkt hin
Shownotes
Sarah Mitchell pairs every psychotropic class with the emergency it can cause: serotonin syndrome and discontinuation syndrome with SSRIs, tyramine crisis with MAOIs, cardiotoxic overdose with tricyclics, the lithium toxicity ladder from coarse tremor to seizures, and extrapyramidal symptoms, tardive dyskinesia, and neuroleptic malignant syndrome with antipsychotics. She also covers clozapine neutropenia, benzodiazepine withdrawal, buspirone, ADHD stimulants, and the one warning for each mood stabilizer, with scenarios on lithium toxicity and NMS.
Lesson 71 of 125 in the NCLEX-RN Complete Prep Course audio course from ExamPrepRise.
• Watch the video course (exampreprise.com/courses/nclex-rn-fundamentals)
• Free practice questions (exampreprise.com/practice/nclex-rn)
• Flashcards (exampreprise.com/flashcards/nclex-rn)
• Study guide (exampreprise.com/study-guides/nclex-rn)
Always confirm the current test plan, eligibility rules, fees and scheduling details with the official test provider before you register.